Vimpat User Reviews

Vimpat - User Reviews

Vimpat User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Vimpat sorted by most helpful. Patient Discussions FAQs


Comment from: shirley, 19-24 Female on Treatment for 1-6 months Published: September 15

my son was was having between 45-65 seizures per month - since adding vimpat - he has had only 6 seizures in the last month. also, major change in behavior for the good. problem w/constipation but not sure if it from the vimpat but that is the only change for him.

Related Reading: vimpat | constipation

Comment from: albella, 45-54 Female on Treatment for 1-6 months (Patient) Published: March 03

I'm a 10 year brain tumor survivor and take keppra, teg xr, lamictal and now vimpat 3x daily. I'm concerned with what I've read re suicidal behavior with all these meds (let alone a combo of them). Since taking vimpat, I've become more easily frustrated, lack energy and have thoughts of taking my life. I can't attribute this all to the meds I'm on, but more to a decrease in quality of life. I also suffer from poor balance, muscle weakness, a perceived decrease in cognitive ability, continued seizures and occasional double vision. I'm a burden on my family and co-workers. It seems that these feelings have come to the forefront since I've been on Vimpat.

Related Reading: tumor | keppra | lamictal

Comment from: TreseeMami, 13-18 on Treatment for 1-2 years Published: August 18

My 15 year old daughter, who started having seizures when she was 13 has been doing great on this medication. She went from having seizures every 5-10 days and being on 4 medications at the same time,( Keppra, topamax, depakote, and vimpat) to gradually being reduced to Keppra and vimpat. After less than two months of adding vimpat, the seizures have stopped. It's been 1 year now since the seizures have stopped and she's living a normal teenage life, no side affects, full of athletic activities....Thank God!

Related Reading: topamax | depakote

Comment from: paradox, 25-34 on Treatment for 6 months - 1 year (Patient) Published: February 08

started on 50mg. went up by 50mg each week and now am on 400mg (200mg 2xday) at first did NOTHING. Now am only having 1 seizure a month down from 3-4. Side effects aren't bad as long as I eat a bit of cheese with each dose. If I don't eat with it I get very dizzy and nauseated. I like this drug. I'm also taking topamax and dilantin for generalized seizures.

Related Reading: seizure | dilantin

Comment from: angelstar15, 25-34 on Treatment for less than 1 month (Patient) Published: March 26

I am on 300mg lamictal,Zonagran,clonzapam,and now Vimpat: it does well. After a bit I feel extremely tired, and I feel very calm, but not very energetic. It feels like my volume button has been turned way down. The sleep part is nice because I was having a hard time sleeping before I just have to remember to take it later at night . If anyone experiences the same or has advice to help that would be nice.

Related Reading: sleep

Comment from: jhugheshill, 25-34 on Treatment for 1-6 months (Patient) Published: December 21

Vmpat is an additional med. I also take Keppra XR 1000mg. I feel that it works well, but I have experienced tremors with it and my appetite has been suppressed. I do not eat at all, I have to force myself to eat, and I have constant nausea. I have bad nightmares and hallucinations mostly in the evening.

Related Reading: Keppra XR | tremors | nightmares

Comment from: englishbonnet, 35-44 on Treatment for 1-6 months Published: September 18

My husband is taking this medication with Lamictal to control temporal lobe seizures that affect both sides of the brain. He has been on it since a July video EEG at the hospital. I thought it was helping. His seizures come approx every two weeks for one night and usually he only has about three. It seems that accidentally forgetting just one dose of both medications induced five seizures approx an hour apart and then one when he was at work. He's forgotten a combination of previous medications before and never had this reaction to it. I think the Vimpat might have increased the number of seizures he had when he missed his dose. It has caused severe depression and huge mood swings, paranoia and a feeling of poor self-worth, dizziness, and a general loss of memory. We are not that happy about this. We will be seeking advice and a possible change in medications again.

Related Reading: depression | dizziness


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Epilepsy

Find tips and treatments to control seizures.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations